# SDR AU990315

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST PIPE FRACTURED AT FLANGE.
